Spring 2010, Volume 6, Number S10

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


Preface to the Special Issue on Nonlinear Functional Analysis and Its Applications PDF
Simeon Reich, Alexander J. Zaslavski 1-1
A new uniformity for asymptotic contractions in the sense of Kirk PDF
Eyvind Martol Briseid 2-13
Minimal time function and Hamilton-Jacobi inequalities PDF
Tzanko Donchev 14-24
Iterative Solution of a Nonlinear Singularly Perturbed Equation in a Banach Space and its Application to Differential Equations PDF
Valery Y. Glizer 25-45
Duality Theorems and Convergence Theorems for Nonlinear Mappings in Banach Spaces and Applications PDF
Takashi Honda, Takanori Ibaraki, Wataru Takahashi 46-64
Fixed Point Theorems for Some Multivalued Generalized Contractions in B-Metric Spaces PDF
M. Boriceanu, A. Petrusel , I.A. Rus 65-76
From the KKM principle to the Nash Equilibria PDF
Sehie Park 77-88
Inexact Powers and Infinite Products of Nonlinear Operators PDF
Simeon Reich, Alexander J. Zaslavski 89-109
Three Existence Theorems for Weak Contractions of Matkowski Type PDF
Tomonari Suzuki, Calogero Vetro 110-120
Generic Existence of Solutions in Vector Constrained Optimization PDF
Alexander J. Zaslavski 121-136